Spain: 35 year old soldier left brain dead with blood clots 17 days after AstraZeneca #coronavirus vaccination

Astrazeneca, Coronavirus, Europe, Health, Science, Side Effects, Spain, Vaccine

The Spanish Health Department is investigating the death of a corporal, aged 35, assigned to the Infantry Regiment América 66 de Cazadores de Montaña, based in the Aizoáin barracks, Navarra, after suffering a “cerebral sinus thrombosis with thrombocytopenia and cerebral hemorrhage”, 17 days after receiving the AstraZeneca vaccine. The military man died this morning at the University Clinic of Navarra.

The corporal, married and expecting a child, was vaccinated with AstraZeneca on the afternoon of April 7 in his own unit. The Spanish Troop and Sailor Association (ATME) explained that in the following days he suffered “severe headaches and acute discomfort”, which forced him to go to the barracks first aid service and then to the emergency room of a health center from Pamplona. On the night of this last Wednesday, April 21, the corporal suffered a faint while he was at his home, according to the Army, to which America 66 belongs.

El Pais report

 

Update: “This Friday, the Pharmacovigilance Center of the Health Department of the Government of Navarra has received a notification of a “adverse event with fatal outcome” of a person who had been vaccinated with Vaxzevria (AstraZeneca) on April 7 against Covid-19. Despite the fact that the Provincial Government has reported that he had died after suffering a “cerebral sinus thrombosis with thrombocytopenia and cerebral hemorrhage”, the affected person has not died and is in a situation of brain death.

Source: Explica.co